# SDR SWAA2025100610723

- Difficulty date: September 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 10 WL 208.1 AT PASSENGER CABIN.   REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 10 WL 208.1 AT PASSENGER CABIN IAW SRM-51-40-02, SRM 51-01-02, ITEM 9 AND DWG 143A5400, SHEET 142, REV -, DWG 143A5400, SHEET 139, REV -.
